Pacific Journal of Mathematics

The reducing ideal is a radical.

T. W. Palmer

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 207-219.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959655

Mathematical Reviews number (MathSciNet)
MR0317059

Zentralblatt MATH identifier
0248.46045

Subjects
Primary: 46K05: General theory of topological algebras with involution

Citation

Palmer, T. W. The reducing ideal is a radical. Pacific J. Math. 43 (1972), no. 1, 207--219. https://projecteuclid.org/euclid.pjm/1102959655


Export citation

References

  • [1] J. Dixmier, Les C*-algebras et leurs Representations, Gauthier-Villars, Paris (1964).
  • [2] I. Gelfand and M.Naimark, Normed rings with involution and their representations, Izvestiya Akademii Nauk S.S.S.R. Ser. Mat., 12 (1948), 445-480.
  • [3] M. Gray, A Radical Approach to Algebra, Addison Wesley, Reading, Mass., (1970).
  • [4] B. E. Johnson, An introduction to the theory of centralizers, Proc. London Math. Soc, (3) 14 (1964), 299-320.
  • [5] J. L. Kelley and R. L. Vaught, The positive cone in Banach algebras, Trans. Amer. Math. Soc, 74 (1953), 44-55.
  • [6] M. A. Naimark, Normed Rings, Noordhoff, Groningen, 1964.
  • [7] T. W. Palmer, The Gelfand-Naimarkpseudo-norm on Banach *-algebras, J. London Math. Soc, (2) 2 (1970), 89-96.
  • [8] T. W. Palmer, ^-Representations of U*-algebras, Indiana University Math. J., 20 (1971), 929-933.
  • [9] T. W. Palmer, *-Algebras, in preparation.
  • [10] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, Princeton, I960.
  • [11] B. Yood, Faithful ^-representationsof normed algebras II, Pacific J. Math. 14 (1964), 1475-1487.